# SDR A6WA201141100

- Difficulty date: November 4, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 16,618 hours, 16,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT NECESSARY COMPARTMENT REAR PRESSURE BULKHEAD LT ANGLE CRACKED STA 621 TO 625.  R & R AFT ACCESSORY COMPARTMENT REAR PRESSURE BULKHEAD LT OBLIQUE ANGLE IAW SRM 51-42-06, 51-40-11, & 51-42-21.
